Chemo advice

Had stage two lobectomy - 5cm removed in Feb and good recovery . Suggested chemo as belts and braces but 4 days after first session developed tinnitus. Saw doctor today and was told this is a common side effect and is irreversible worsening with treatment . I'm at a loss to know what to do its pretty noisy at the moment and my mom had dreadful tinnitus which nearly finished her mentally. Any advice would be gratefully listened to

Jan

4 Replies

oldestnewest
  • Hi, I don't think your Tinitus will get bette, I am now on my second lot of Chemo, had 60% right lung removed 24.12.14, now tumour back so having more chemo to hopefully shrink tumour. It's an awful humming I know but try and dismiss it from your thoughts, always have a little music or talking on. 

    All the very best with the Chemo

  • I also developed tinnitus after round one with chemo .... it is and was horrible ....twelve years on I live with it daily , having been told that I would be licky to make ieghteen months , two years. It is still horrible but aai am still here and annoying people. 

    The only good newws is that my tinnitus did not worsen throughout further rounds of chemo.

    Hope you find the same ......

    Peta 

     

  • Hi Jannymo

    Sorry to hear about your tinnitus.  Unfortunatley it is a side effect of some chemotherapies.  The intial development of it can be the difficult time .  As posted by hilde the worst time can be when there is silence.   Having background noise can help and at night listening to a radio with earphones may help.  Hope things settle.

    Best Wishes

  • Thank you so much for your replies . Tinnitus hadn't got better not hasn't got worse at the moment I am though suddenly prone to daily "aura" migraines black and white flashes cornerof eye(s) badly distorting vision for Upto hajf an hour and leaving an ache around the eye and a "off centre" feeling sort of spaced out. Anyone else had this? Every so often some random other thing turns up !

You may also like...